# SDR A6WA201141069

- Difficulty date: October 26, 2011
- Submitted: December 23, 2011
- Operation: Air carrier
- Aircraft: N411ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7569
- Aircraft time: 23,519 hours, 22,105 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Chafed
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AILERON LOWER ACCESS PANEL 559AB HAS CHAFE DAMAGE.  BLENDED CHAFED AREA ON AILERON LOWER ACCESS PANEL IAW SRM 51-12-00.  REMOVED .009 OF MAT, MAT THICKNESS .081 REMAINS ORIGINAL THICKNESS .090 REMAINING MAT IS WHAT INSERVICEABLE LIMITS IAW REO 601R-57-60-020.
